Stop Taking Prevacid, Dexilant Etc....

Updated



Conversation Starter

margaritagirl Says:


I have done tons of research... prevacid or dexilant etc are meant to be taken for about 2 months..... myself and many other people have been on it for years!
acid reflux can be caused by TOO LITTLE ACID, so maybe the medication is making it worse, now i am feeling one of the many side effects? (nausea and stomach cramping off and on for last year) or perhaps Apple cider vinegar does neutralize the reflux?
I bet of all the people who have reflux 95% can be helped with ORGANIC APPLE CIDER VINEGAR.... i couldn't go off the meds, even if i forgot the daily pill, i would have heartburn by midday and then i would have heartburn constantly...
SO MANY PEOPLE say ACV works, i had the regular one, but they said it has to be organic with mother of the apple?... so i tried it... a few days now, no medication and NO HEARTBURN....
I have a tablespoon of ACV with teaspoon of honey in a big cup of warm water in the morning and the same with supper. There is an occasional person who find it causes more heartburn... If you are taking the ORGANIC VERSION, then its unfortunate ACV isn't helping you
and I hope you find something
I hate taking medicine if you don't have to, and after years of any medication what does it do to your body?? hope this helps someone out there



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Is Dexilant 30mg the same potincy as Prevacid 30mg
Is Dexilant 30mg the same potincy as Prevacid 30mg. I have heard that Dexilant is stronger that Prevacid. ## Hello, Tdog... 1 reply
Side Effects of Taking Dexilant Long Term?
Does Dexilant keep my body from getting nutrients? Wondering if I need to supplement with something more than Magnesium.... 2 replies
Stop taking diane 35 pills
I didnt go to doctor for consultation. I just started taking diane 35 right away last january 23 on the 1st day of my pe... 11 replies
stop taking losartan
What program should I follow to taper off and finally stop taking Losartan? ## Hello, Bob! How are you? What condition a... 9 replies
Stop taking plavix OK?
My doctor had me stop taking plavix after one year. One month later I had another heart attack. Now my doctor has told m... 7 replies
stop taking lyrica
I've been taking 75mg pregabalin for three months now. How do I come off them without getting any side effects ? ## ... 6 replies
stop taking amlodipine
stopped 5mg. norvask & MY BP NORMAL 2 DAYS AFTER ## I have 90% of the symptoms listed and even the rare ones . I'... 4 replies
Stop taking Micardis
I take Micardis 40gm twice a day for many years, upon drop down blood pressure and doctor recommendation I reduce to one... 3 replies
Stop taking Felodipine
I've been taking Felodipine and Indapamide for 6 months. They were prescribed by a Hypertensive Specialist for high ... 2 replies
Stop taking Belviq 2 weeks ago
I stopped taking Belviq 2 weeks ago after being on it 6 months. I have been sick (scary sick) since coming off of it. Na... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 July 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA